Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 204, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 12:44 PM CDT for Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 12:44 PM CDT (17:44 UTC)
- Expired
- Oct 2, 2014, 1:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
679
WUUS54 KTSA 021744
SVRTSA
OKC001-021-041-021830-
/O.NEW.KTSA.SV.W.0204.141002T1744Z-141002T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 130 PM CDT
* AT 1243 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
TAHLEQUAH...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...ELDON...PROCTOR...
SCRAPER...OAKS...TWIN OAKS...KANSAS...BALLARD...NATURAL FALLS STATE
PARK...WATTS AND COLCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3610 9455 3586 9489 3597 9507 3637 9478
TIME...MOT...LOC 1745Z 224DEG 33KT 3594 9494
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
505
WWUS54 KTSA 021757
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1257 PM CDT THU OCT 2 2014
OKC001-021-041-021830-
/O.CON.KTSA.SV.W.0204.000000T0000Z-141002T1830Z/
CHEROKEE OK-DELAWARE OK-ADAIR OK-
1257 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ADAIR...SOUTHEASTERN DELAWARE AND NORTHEASTERN CHEROKEE COUNTIES
UNTIL 130 PM CDT...
AT 1256 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCRAPER...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...SCRAPER...OAKS...TWIN OAKS...
KANSAS...BALLARD...WATTS...NATURAL FALLS STATE PARK AND COLCORD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3596 9482 3605 9496 3637 9478 3610 9455
TIME...MOT...LOC 1757Z 218DEG 34KT 3604 9486
HAIL...1.00IN
WIND...60MPH
$$053
WWUS54 KTSA 021809
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT THU OCT 2 2014
OKC021-021819-
/O.CAN.KTSA.SV.W.0204.000000T0000Z-141002T1830Z/
CHEROKEE OK-
109 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3637 9478 3610 9455 3601 9472 3601 9473
3608 9480 3616 9480 3617 9481
TIME...MOT...LOC 1809Z 218DEG 34KT 3612 9472
$$
OKC001-041-021830-
/O.CON.KTSA.SV.W.0204.000000T0000Z-141002T1830Z/
DELAWARE OK-ADAIR OK-
109 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ADAIR AND SOUTHEASTERN DELAWARE COUNTIES UNTIL 130 PM CDT...
AT 106 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
SCRAPER...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...KANSAS...BALLARD...WATTS...
NATURAL FALLS STATE PARK AND COLCORD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3637 9478 3610 9455 3601 9472 3601 9473
3608 9480 3616 9480 3617 9481
TIME...MOT...LOC 1809Z 218DEG 34KT 3612 9472
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 12:19 PM CDT, 25 minutes earlier.
Area forecast discussion, Oct 2, 12:19 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1219 PM CDT THU OCT 2 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA POTENTIAL HIGH AT ALL TERMINALS THROUGH THE FIRST 6 TO 9 HOURS OF THE VALID TAF PERIOD...INCLUDING THE POTENTIAL FOR BOTH HAIL AND SHIFTING WINDS. WILL HANDLE ANY SEVERE POTENTIAL WITH AMENDMENTS WITH THE EXPECTED LINE OF TSRA NOT YET FORMED. COLD FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON AND EVENING...WHICH WILL SHIFT WINDS FROM THE SOUTH TO THE WEST AND NORTHWEST. A SECONDARY COLD FRONT WILL PASS THROUGH MOST OF THE TERMINALS TOMORROW MORNING...BRINGING GUSTY NORTH WINDS. MVFR CIGS WILL BE POSSIBLE FOR A FEW HOURS FOLLOWING THE FIRST FRONT BEFORE THEY LIFT. && .PREV DISCUSSION... /ISSUED 1034 AM CDT THU OCT 2 2014/ ..UPDATE... DISCUSSION... MORNING STORMS HAVE BEHAVED ABOUT AS EXPECTED...WITH SPORADIC HAIL AND EVEN A DAMAGING WIND REPORT. EXCEPT IN A COUPLE OF STORMS...THE OVERALL INTENSITY TREND HAS BEEN DOWN SINCE SUNRISE. HRRR HANDLING THIS QUITE WELL. LEADING EDGE OF THE COLD FRONT JUST WEST OF THE FORECAST AREA AT THIS TIME...EXTENDING FROM SOUTH CENTRAL KANSAS TO ABOUT OKC AND INTO SOUTHWEST OKLAHOMA. PLENTY OF INSTABILITY CONTINUES AHEAD OF THE FRONT IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...ESPECIALLY IN PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT HAVE NOT SEEN ANY STORMS. DEEP LAYER SHEAR IS CURRENTLY RELATIVELY LOW ACROSS THE AREA...BUT WILL INCREASE THROUGH THE REST OF THE MORNING AND INTO THE AFTERNOON AS THE UPPER SYSTEM JUST EAST OF THE ROCKIES MOVES CLOSER. LARGELY UNIDIRECTIONAL SHEAR SHOULD LEAD TO A LINEAR STORM MODE...WITH DAMAGING WINDS AND LARGE HAIL THE MOST LIKELY THREATS. 0-3KM SHEAR VECTORS ARE PERPENDICULAR TO THE EXPECTED SQUALL LINE MOVEMENT...BUT THE MAGNITUDES ARE RELATIVELY WEAK...WHICH SHOULD LIMIT THE OVERALL POTENTIAL FOR LEADING EDGE TORNADOES. THE THREAT WILL DEFINITELY NOT BE ZERO THOUGH. THE MAIN LINE OF STORMS SHOULD CLEAR THE FORECAST AREA BY AN HOUR OR TWO AFTER SUNSET...IF NOT BY SUNSET IF THE HRRR TIMING VERIFIES. WITH THE MAJORITY OF THE FORECAST AREA EXPECTED TO SEE THE LINE OF STORMS BEFORE SUNSET...LOSS OF DAYTIME HEATING SHOULD NOT AFFECT THE LINES INTENSITY. HAVE INCREASED THE CONDITIONAL SEVERE PROBABILITIES THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TO ACCOUNT FOR THIS. PRODUCTS WILL CONTINUE TO BE UPDATED THROUGH THE LATE MORNING AND EARLY AFTERNOON TO KEEP UP WITH THE RADAR TRENDS. PREV DISCUSSION... /ISSUED 703 AM CDT THU OCT 2 2014/ DISCUSSION... THE 12Z TAF DISCUSSION IS INCLUDED BELOW... AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. PRETTY COMPLICATED AVIATION FORECAST TODAY...WITH LOW CIGS AND TSRA TO CONTEND WITH. THE MORNING STORMS ARE LIKELY DONE AFFECT THE TAF SITES...SO THE FOCUS THEN TURNS TO THE AFTERNOON. USED THE LATEST HRRR DATA COMBINED WITH PREV FORECAST TO HONE IN ON THE SEVERAL HOUR WINDOW OF BEST OPPORTUNITY AT EACH TAF SITE. TSRA SHOULD CLEAR ALL OF THE TERMINALS BY ABOUT 03Z THIS EVENING. AS FOR THE LOW CLOUDS...THERE IS SOME MVFR STRATUS AT KFSM AND THIS COULD MOVE INTO KMLC LATER. THE RUC/NAM MOISTURE PROFILES SUGGEST LOW CLOUDS BY LATE IN THE DAY OR EARLY EVENING BEHIND THE FRONT INITIALLY...AND THEN GRADUALLY CLEAR THINGS OUT OVER EASTERN OK TOWARD THE END OF THIS FORECAST. LACY PREV DISCUSSION... /ISSUED 411 AM CDT THU OCT 2 2014/ DISCUSSION... ELEVATED THUNDERSTORMS CONTINUE TO EXPAND WITHIN STRENGTHENING LOW LEVEL JET AXIS THIS MORNING ACROSS CENTRAL AND PARTS OF EASTERN OKLAHOMA. EXPECT THIS TO CONTINUE SHIFTING EAST THROUGH THE MORNING WITH A THREAT OF MARGINAL WIND GUSTS AND HAIL BUT SEVERE PROBABILITY SHOULD REMAIN LOW WITH THE INITIAL ACTIVITY. APPEARS NOW THAT THIS SHOULD MOVE OFF FAST ENOUGH TO ALLOW FOR SIGNIFICANT DESTABILIZATION TO OCCUR OVER LARGE PORTION OF THE FORECAST AREA THIS AFTERNOON IN ADVANCE OF PACIFIC COLD FRONT THAT CURRENTLY LIES FROM TX PANHANDLE TO NE KANSAS. UPPER WAVE EJECTING ACROSS THE PLAINS DURING THE AFTERNOON WILL INCREASE SHEAR AS WELL...LEADING TO RELATIVELY WIDESPREAD SEVERE WEATHER EVENT LATER TODAY. SHEAR PROFILES WILL BE MAINLY UNIDIRECTIONAL AND FAVOR LINEAR STORM MODE...HOWEVER SOME INITIAL ALBEIT SHORT- LIVED SUPERCELL DEVELOPMENT SEEMS PROBABLE. THUS ALL MODES OF SEVERE ARE POSSIBLE ALONG WITH HEAVY RAINFALL AMOUNTS. FRONT AND UPPER TROUGH WILL SWEEP THROUGH THE AREA THIS EVENING WITH STORMS ENDING ACROSS WESTERN ARKANSAS BEFORE 06Z. DEEP LONGWAVE TROUGH DEVELOPING OVER GREAT LAKES REGION FRI/SAT WILL HELP BRING A SECOND STRONGER SURGE OF CANADIAN AIR INTO THE AREA FRIDAY WITH A PERIOD OF GUSTY NW WINDS AND MUCH COOLER TEMPS... ESPECIALLY BY SAT MORNING WHEN MANY AREAS WILL SEE UPPER 30S AND LOW 40S. NICE WEEKEND WILL FOLLOW WITH A STRONG WARM UP SUNDAY AFTERNOON AS LOW LEVEL WINDS QUICKLY RETURN FROM THE SOUTH. A WEAK BOUNDARY WILL SLIDE THROUGH MONDAY BUT MOISTURE WILL REMAIN VERY LIMITED AT THAT TIME AND HAVE KEPT THE FORECAST DRY. UPPER RIDGE BUILDS IN FROM THE SOUTHWEST BY MID WEEK WITH MUCH ABOVE NORMAL TEMPERATURES RETURNING BY WEDNESDAY...POSSIBLY CLOSE TO WHAT WE SAW THE LAST COUPLE OF DAYS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....05 AVIATION...22
Hazardous weather outlook, Oct 2, 9:14 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 914 AM CDT THU OCT 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 914 AM CDT THU OCT 2 2014 ...SEVERE STORM POTENTIAL PEAKS THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST OF AN OKEMAH TO BARTLESVILLE LINE. ONSET...EARLY AFTERNOON. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY AFTERNOON. AREA AT GREATEST RISK...EASTERN OKLAHOMA AND FAR NORTHWEST ARKANSAS. HEAVY RAIN. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THERE IS A SIGNIFICANT RISK OF SEVERE STORMS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TODAY. DAMAGING WINDS WILL BE THE PRIMARY THREAT...WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE. THE TORNADO THREAT WILL BE HIGHEST WITH ANY ISOLATED STORMS THAT MAY DEVELOP AHEAD OF THE MAIN LINE OF STORMS EXPECTED ALONG THE COLD FRONT. MORNING STORMS WILL CONTINUE TO MOVE ACROSS THE REGION...POSING A LIMITED HAIL AND GUSTY WIND RISK. THE MUCH GREATER THREAT WILL BE BY EARLY AFTERNOON...WHEN A BAND OF STORMS IS EXPECTED TO DEVELOP ON A COLD FRONT VERY NEAR THE HIGHWAY 75 CORRIDOR. THE LINE OF STORMS WILL SWEEP EASTWARD INTO WESTERN ARKANSAS THROUGH EARLY EVENING. POCKETS OF HEAVY RAIN HAVE ALREADY OCCURRED EARLY THIS MORNING...AND WITH THE AFTERNOON AND EVENING RAINFALL...LOCAL AMOUNTS AS HIGH AS 3 INCHES ARE POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH WIND POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY. OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND AND AT LEAST THE EARLY PART OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 2, 12:17 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 PM CDT THU OCT 2 2014
OKZ054-059-064-021800-
CREEK OK-OSAGE OK-PAWNEE OK-
1217 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK...SOUTHEASTERN OSAGE AND PAWNEE
AT 1217 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF HALLETT TO 7 MILES WEST OF
DRUMRIGHT...MOVING NORTHEAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3659 9600 3616 9628 3616 9630 3614 9630
3593 9644 3593 9662 3615 9663 3616 9673
3639 9667 3680 9632
TIME...MOT...LOC 1717Z 225DEG 36KT 3629 9653 3605 9670Local storm report, Oct 2, 12:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1229 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM HAIL 1 S BROKEN ARROW 36.04N 95.79W
10/02/2014 E1.00 INCH TULSA OK BROADCAST MEDIA
&&
JDSSpecial weather statement, Oct 2, 12:29 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1229 PM CDT THU OCT 2 2014
ARZ002-011-021815-
CARROLL AR-MADISON AR-
1229 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND NORTHERN MADISON
AT 1229 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF HINDSVILLE...MOVING NORTHEAST AT 40 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3595 9394 3609 9394 3621 9390 3624 9387
3628 9387 3650 9363 3650 9346 3625 9330
TIME...MOT...LOC 1729Z 230DEG 34KT 3613 9387Special weather statement, Oct 2, 12:32 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1232 PM CDT THU OCT 2 2014
OKZ060>062-067-021815-
MAYES OK-ROGERS OK-TULSA OK-WAGONER OK-
1232 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN MAYES...ROGERS...EASTERN TULSA AND NORTHWESTERN
WAGONER
AT 1232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
ONETA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...CLAREMORE...INOLA...
CATOOSA...VERDIGRIS...TIAWAH...FOYIL...BROKEN ARROW...ONETA AND
CHOUTEAU.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3649 9555 3619 9518 3594 9575 3612 9599
TIME...MOT...LOC 1732Z 236DEG 27KT 3604 9573Special weather statement, Oct 2, 12:38 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CDT THU OCT 2 2014
OKZ060-064-066-021815-
CREEK OK-OKMULGEE OK-TULSA OK-
1238 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...NORTHWESTERN OKMULGEE AND SOUTHERN TULSA
AT 1238 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MOUNDS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...GRAY...
HECTORVILLE...SAND SPRINGS...LEONARD...BIXBY...JENKS...GLENPOOL...
SLICK...MOUNDS...KIEFER...KELLYVILLE...SAPULPA AND JENKS RIVERSIDE
AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3586 9638 3616 9613 3615 9602 3595 9576
3591 9576 3590 9579 3590 9581 3588 9582
3570 9618
TIME...MOT...LOC 1738Z 224DEG 38KT 3587 9615Special weather statement, Oct 2, 12:40 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 PM CDT THU OCT 2 2014
OKZ073-021815-
PITTSBURG OK-
1240 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN PITTSBURG
AT 1240 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
ASHLAND...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ASHLAND...HAYWOOD...ARPELAR AND
SCIPIO.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3486 9609 3502 9610 3515 9599 3502 9565
3474 9607 3476 9610 3486 9610
TIME...MOT...LOC 1740Z 226DEG 28KT 3486 9608The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 12:31 AM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Oct 2, 1:07 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 2, 1:24 AM CDT | Special Weather Statement | TSA | Nowata | 36 min |
| Oct 2, 2:24 AM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Oct 2, 2:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 34 min |
| Oct 2, 3:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Oct 2, 3:32 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Oct 2, 3:40 AM CDT | Areal Flood Advisory | TSA | Craig | 4 hr |
| Oct 2, 5:12 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Oct 2, 8:44 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| Oct 2, 8:57 AM CDT | Special Weather Statement | TSA | Craig | 33 min |
| Oct 2, 9:35 AM CDT | Special Weather Statement | TSA | Okfuskee | 40 min |
| Oct 2, 10:13 AM CDT | Special Weather Statement | TSA | Okfuskee | 47 min |
| Oct 2, 10:35 AM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Oct 2, 11:12 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Oct 2, 11:52 AM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Oct 2, 12:02 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 28 min |
| Oct 2, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 32 min |
| Oct 2, 12:17 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Oct 2, 12:32 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 43 min |
| Oct 2, 12:38 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Oct 2, 12:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Oct 2, 1:02 PM CDT | Special Weather Statement | TSA | Creek, Nowata, Osage, Tulsa, Washington | 43 min |
| Oct 2, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 28 min |
| Oct 2, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 61 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 1:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 53 min |
| Oct 2, 1:46 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 44 min |
| Oct 2, 1:57 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 48 min |
| Oct 2, 1:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Oct 2, 2:03 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 42 min |
| Oct 2, 2:12 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Oct 2, 2:15 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 47 min |
| Oct 2, 2:33 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Oct 2, 2:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 49 min |
| Oct 2, 2:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 30 min |
| Oct 2, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| Oct 2, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 17 min |
| Oct 2, 2:52 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 38 min |
| Oct 2, 2:57 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Oct 2, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 45 min |
| Oct 2, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 41 min |
| Oct 2, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Ottawa, Wagoner | 43 min |
| Oct 2, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 40 min |
| Oct 2, 3:44 PM CDT | Special Weather Statement | TSA | Adair | 46 min |
| Oct 2, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Oct 2, 3:49 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 56 min |
| Oct 2, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 41 min |
| Oct 2, 3:50 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 55 min |
| Oct 2, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 27 min |
| Oct 2, 3:59 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 91 min |
| Oct 2, 3:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 31 min |
| Oct 2, 4:10 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Oct 2, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| Oct 2, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 24 min |
| Oct 2, 4:28 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 47 min |
| Oct 2, 4:34 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Oct 2, 4:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha, Sequoyah | 52 min |
| Oct 2, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 46 min |
| Oct 2, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 45 min |
| Oct 2, 5:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 43 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 43 min |
| Oct 2, 5:54 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.